American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Monica-Dana Burlică and Daniela Roşu. A class of nonlinear delay evolution equations with nonlocal initial conditions. Proc. Amer. Math. Soc. 142 (2014) 2445-2458.
Abstract, references, and article information
View Article: PDF

[2] Erhan Bayraktar and Mihai Sîrbu. Stochastic Perron's method and verification without smoothness using viscosity comparison: Obstacle problems and Dynkin games. Proc. Amer. Math. Soc. 142 (2014) 1399-1412.
Abstract, references, and article information
View Article: PDF

[3] Chunpeng Wang. Asymptotic behavior of solutions to a class of semilinear parabolic equations with boundary degeneracy. Proc. Amer. Math. Soc. 141 (2013) 3125-3140.
Abstract, references, and article information
View Article: PDF

[4] Michal Chovanec. Gaussian estimates for degenerate diffusion. Proc. Amer. Math. Soc. 140 (2012) 3947-3957.
Abstract, references, and article information
View Article: PDF

[5] Erhan Bayraktar and Mihai Sîrbu. Stochastic Perron's method and verification without smoothness using viscosity comparison: The linear case. Proc. Amer. Math. Soc. 140 (2012) 3645-3654.
Abstract, references, and article information
View Article: PDF

[6] Xiaobao Zhu. Hamilton’s gradient estimates and Liouville theorems for fast diffusion equations on noncompact Riemannian manifolds. Proc. Amer. Math. Soc. 139 (2011) 1637-1644. MR 2763753.
Abstract, references, and article information
View Article: PDF

[7] Emmanuele DiBenedetto, Ugo Gianazza and Vincenzo Vespri. A new approach to the expansion of positivity set of non-negative solutions to certain singular parabolic partial differential equations. Proc. Amer. Math. Soc. 138 (2010) 3521-3529. MR 2661552.
Abstract, references, and article information
View Article: PDF

[8] Erhan Bayraktar and Hao Xing. On the uniqueness of classical solutions of Cauchy problems. Proc. Amer. Math. Soc. 138 (2010) 2061-2064. MR 2596042.
Abstract, references, and article information
View Article: PDF

[9] Nicolai Kutev, Alessandro Oliaro and Petar Popivanov. On the solvability of the characteristic Dirichlet problem for linear degenerate parabolic equations. Proc. Amer. Math. Soc. 138 (2010) 153-163. MR 2550180.
Abstract, references, and article information
View Article: PDF

[10] Gui-Qiang Chen and Benoît Perthame. Large-time behavior of periodic entropy solutions to anisotropic degenerate parabolic-hyperbolic equations. Proc. Amer. Math. Soc. 137 (2009) 3003-3011. MR 2506459.
Abstract, references, and article information
View Article: PDF

[11] Mayte Pérez-Llanos and Julio D. Rossi. Nontrivial compact blow-up sets of smaller dimension. Proc. Amer. Math. Soc. 136 (2008) 593-596. MR 2358500.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] J. A. Carrillo, M. Di Francesco and G. Toscani. Strict contractivity of the 2-Wasserstein distance for the porous medium equation by mass-centering. Proc. Amer. Math. Soc. 135 (2007) 353-363. MR 2255281.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Espen Robstad Jakobsen. $W^{2,\infty}$ regularizing effect in a nonlinear, degenerate parabolic equation in one space dimension. Proc. Amer. Math. Soc. 132 (2004) 3203-3213. MR 2073294.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Youpeng Chen, Qilin Liu and Chunhong Xie. Blow-up for degenerate parabolic equations with nonlocal source. Proc. Amer. Math. Soc. 132 (2004) 135-145. MR 2021256.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Weibing Deng, Yuxiang Li and Chunhong Xie. Existence and nonexistence of global solutions of some non-local degenerate parabolic systems. Proc. Amer. Math. Soc. 131 (2003) 1573-1582. MR 1949888.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Maria Manfredini and Andrea Pascucci. A priori estimates for quasilinear degenerate parabolic equations. Proc. Amer. Math. Soc. 131 (2003) 1115-1120. MR 1948102.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Yuxiang Li, Weibing Deng and Chunhong Xie. Global existence and nonexistence for degenerate parabolic systems. Proc. Amer. Math. Soc. 130 (2002) 3661-3670. MR 1920046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] G. Gripenberg. Estimates for viscosity solutions of parabolic equations with Dirichlet boundary conditions. Proc. Amer. Math. Soc. 130 (2002) 3651-3660. MR 1920045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Yunguang Lu. Hölder estimates of solutions to a degenerate diffusion equation. Proc. Amer. Math. Soc. 130 (2002) 1339-1343. MR 1879955.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Yun-Guang Lu and Liwen Qian. Regularity of viscosity solutions of a degenerate parabolic equation. Proc. Amer. Math. Soc. 130 (2002) 999-1004. MR 1873772.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Qi S. Zhang. Global lower bound for the heat kernel of $-\Delta+\frac{c}{|x|^2}$. Proc. Amer. Math. Soc. 129 (2001) 1105-1112. MR 1814148.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Marianne K. Korten. A Fatou theorem for the equation $u_t=\Delta(u-1)_+$. Proc. Amer. Math. Soc. 128 (2000) 439-444. MR 1670395.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Claude-Michel Brauner, Josephus Hulshof and Claudine Schmidt-Lainé. The saddle point property for focusing selfsimilar solutions in a free boundary problem. Proc. Amer. Math. Soc. 127 (1999) 473-479. MR 1600108.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Carmen Cortázar and Manuel Elgueta. How long does it take for a gas to fill a porous container? . Proc. Amer. Math. Soc. 122 (1994) 449-453. MR 1232138.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] D. Eidus and S. Kamin. The filtration equation in a class of functions decreasing at infinity . Proc. Amer. Math. Soc. 120 (1994) 825-830. MR 1169025.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Marek Fila. Remarks on blow up for a nonlinear parabolic equation with a gradient term . Proc. Amer. Math. Soc. 111 (1991) 795-801. MR 1052569.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Kazuya Hayasida. On the regularity properties for solutions of the Cauchy problem for the porous media equation . Proc. Amer. Math. Soc. 107 (1989) 107-112. MR 948150.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Michiaki Watanabe. Solutions with compact support of the porous medium equation in arbitrary dimensions . Proc. Amer. Math. Soc. 103 (1988) 149-152. MR 938660.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1